I'm Andrea and i'm from Italy. I'm 22 years
I'm writing in this forum cause for us italians you americans are the best about health and you have you have much more advanced technology and knowledge of our.
I describe my situation
from September to now I had a violent outburst of acne (cystic nodule) and so my dermatologist prescribed to me Roaccutane (isotretinoin) 30 mg everyday .
from a few years ago I'm noticing that my hair are becoming thinner . My dermatologist says that is normal but the difference between from a few years ago and now it's substancial !!! . I do not have holes in head and my dermatologist says that i have not ALOPECIA but I want to do something to make my hair stronger and more dense . So i read X5 hair laser and i think that could be ideal for me . I'm not pretend regrowth (cause i haven't this problem yet ) , only that my hair become more dense and thick .
So i Have three question for us :
1) The terapy of acne set by my dermatologist is correct for you ???
2) X5 hair laser can solve my problem of hair ???
3) Can i use X5 hair laser and Isotretinoin in the same period ??? Cause I read that isotretinoin produces photosensitivity and I would not suffer irritation or problems to the scalp.
Thank you for the attention . I'm sorry for my bad english . I hope that you have understand my problems !!!
Treatment of acne include topical and oral antibiotics, topical retinoids, hormonal therapy, dermabrasion , phototherapy and laser resurfacing. Normally a combination of treatments is followed and if nothing proves effective then dermabrasion and laser therapy are useful. You have been given the correct treatment for acne and should follow your doctor’s advice. For the hair loss, laser treatment can be used but the diagnosis needs to be made first. Causes of hair fall could be like nutrients and proteins deficiency in the hair cells, emotional or physical stress, hormonal imbalances, dandruff, and serious illness like a tumors, infectious disease and Alopecia areata.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
my problem of hair is a problem of thinning . I still have all my hair but more thin ,so i read that this laser can can make them more dense . In this technology is not known so my dermatologist does not know that answer to me . I want to try. In any case, the situation will not get worse right?
My only doubt is : can i use laser hair and isotretinoin in the same period??? Cause my dermatologist said that isotretinoin produces photosensibility and I will not cause irritation to the head
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.